Vol. 17, No. 1, 2019

Download this article
Download this article For screen
For printing
Recent Issues
Volume 17, Issue 2
Volume 17, Issue 1
Volume 16, Issue 1
Volume 15, Issue 1
Volume 14, Issue 1
Volume 13, Issue 1
Volume 12, Issue 1
Volume 11, Issue 1
Volume 10, Issue 1
Volume 9, Issue 1
Volume 8, Issue 1
Volume 6+7, Issue 1
Volume 5, Issue 1
Volume 4, Issue 1
Volume 3, Issue 1
Volume 2, Issue 1
Volume 1, Issue 1
The Journal
About the Journal
Subscriptions
Editorial Board
Submission Guidelines
Submission Form
Ethics Statement
To Appear
Editorial Login
Contacts
ISSN (electronic): 2640-7345
ISSN (print): 2640-7337
Other MSP Journals
Generalized quadrangles, Laguerre planes and shift planes of odd order

Günter F. Steinke and Markus Stroppel

Vol. 17 (2019), No. 1, 47–52
Abstract

We characterize the Miquelian Laguerre planes, and thus the classical orthogonal generalized quadrangles Q(4,q), of odd order q by the existence of shift groups in affine derivations.

Keywords
generalized quadrangle, orthogonal generalized quadrangle, antiregular translation generalized quadrangle, Laguerre plane, Miquelian Laguerre plane, translation plane, shift plane, shift group
Mathematical Subject Classification 2010
Primary: 51B15, 51E12, 51E15
Secondary: 05B25, 51E25
Milestones
Received: 11 October 2017
Revised: 20 November 2017
Accepted: 3 January 2018
Published: 19 November 2018
Authors
Günter F. Steinke
School of Mathematics and Statistics
University of Canterbury
Christchurch
New Zealand
Markus Stroppel
LExMath, Fakultät für Mathematik und Physik
Universität Stuttgart
Stuttgart
Germany